Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 10, NWS Fort Worth, TX

March 19, 2012Fannin County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 19, 2012, 10:07 PM CDT for Fannin County, Texas. It was in force for 113 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2012, 10:07 PM CDT (03:07 UTC)
Expired
Mar 20, 2012, 12:00 AM CDT
In force
113 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 165 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 11:14 PM CDTFLASH FLOOD1 N Bailey, TXWATER COVERING ROADWAY 1 N OF BAILEY
Mar 19, 11:55 PM CDTFLOODWindom, TXFLOODING REPORTED AT 56 AND WINDHAM
Mar 20, 12:05 AM CDTFLOOD1 S Honey Grove, TXA FEW INCHES OF WATER WAS OVER HIGHWAY 34 APPROXIMATELY 1 MILE SOUTH OF HONEY GROVE. ALSO, FIELDS ALONG THE HIGHWAY WERE FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-161 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WGUS54 KFWD 200307
FFWFWD
TXC147-200500-
/O.NEW.KFWD.FF.W.0010.120320T0307Z-120320T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL MIDNIGHT CDT

* AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL 6 MILES EAST OF BAILEY...MOVING  
  NORTH AT 35 MPH. ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL ARE  
  ALSO MOVING NORTH FROM COLLIN COUNTY.VERY HEAVY RAINS HAVE ALREADY 
  OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL    
  WILL RESULT IN FLASH FLOODING THROUGH MIDNIGHT CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...BONHAM STATE PARK...HONEY GROVE...DODD CITY...ECTOR...
  BONHAM AND SAVOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3385 9585 3341 9586 3334 9638 3372 9638
      3371 9636 3370 9636 3370 9632 3377 9629
      3375 9622 3376 9619 3379 9617 3381 9618
      3385 9609

$$


82/JLD
1 follow-up statement
672 
WGUS74 KFWD 200354
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT MON MAR 19 2012

TXC147-200500-
/O.CON.KFWD.FF.W.0010.000000T0000Z-120320T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN TX-
1054 PM CDT MON MAR 19 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
FANNIN COUNTY...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL 10 MILES SOUTHEAST OF 
DODD CITY...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAINS HAVE 
ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL RAINFALL 
MAY RESULT IN FLASH FLOODING THROUGH MIDNIGHT CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE BONHAM...DODD CITY AND HONEY GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3385 9585 3341 9586 3334 9638 3372 9638
      3371 9636 3370 9636 3370 9632 3377 9629
      3375 9622 3376 9619 3379 9617 3381 9618
      3385 9609

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 6:36 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 19, 6:36 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT MON MAR 19 2012

.AVIATION...
LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW
WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR
SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE
BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE
ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE
REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING
HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO
EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES
FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL
BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO
BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT
THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT
VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND
THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN
HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK
TO MVFR AFTER MIDNIGHT WITH STEADY RAIN.

FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT
WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS
THEREAFTER.

FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS
SWINGING BACK FROM THE NORTH TO THE SOUTH.

TR.92

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  70  49  69  50 / 100  70  30  20  10
WACO, TX              56  71  47  67  48 / 100  60  20  20  10
PARIS, TX             60  66  50  66  48 / 100  90  40  30  10
DENTON, TX            54  69  46  69  46 / 100  60  40  30  10
MCKINNEY, TX          56  68  44  69  47 / 100  80  40  30  10
DALLAS, TX            56  70  51  69  50 / 100  70  30  20  10
TERRELL, TX           60  69  47  70  49 / 100  80  30  20  10
CORSICANA, TX         59  70  48  67  49 / 100  80  20  20  10
TEMPLE, TX            56  71  47  71  47 / 100  60  20  20  10
MINERAL WELLS, TX     51  72  45  67  45 /  80  50  30  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107-
118>123-131>135-142>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, Mar 19, 8:24 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             1 W GATESVILLE          31.43N  97.77W
03/19/2012  E0.75 INCH       CORYELL            TX   AMATEUR RADIO

            DIME SIZE HAIL REPORTED NEAR GATESVILLE
Local storm report, Mar 19, 8:47 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             COPPERAS COVE           31.13N  97.92W
03/19/2012  E1.00 INCH       CORYELL            TX   LAW ENFORCEMENT

            PD REPORTS 1 INCH HAIL
Special weather statement, Mar 19, 9:18 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT MON MAR 19 2012

TXZ144-145-159-200245-
HILL TX-MCLENNAN TX-BOSQUE TX-
918 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  SOUTHERN HILL COUNTY
  MCLENNAN COUNTY

AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
CLIFTON TO 4 MILES NORTHWEST OF WOODWAY...MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...BYNUM...LACY-LAKEVIEW...MCGREGOR...NORTHCREST...WACO...WEST
AND WOODWAY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT TUESDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3141 9739 3184 9748 3206 9697 3174 9687
      3171 9693 3158 9684
TIME...MOT...LOC 0218Z 240DEG 27KT 3184 9729 3156 9725
Local storm report, Mar 19, 9:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
03/19/2012                   DALLAS             TX   EMERGENCY MNGR

            7 ROADS CLOSED DUE TO FLASH FLOODING ACROSS CITY OF
            DALLAS
Local storm report, Mar 19, 9:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT MON MAR 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
03/19/2012                   DALLAS             TX   EMERGENCY MNGR

            ADDITIONAL ROAD CLOSED IN DALLAS... TOTAL ROADS CLOSED
            DUE TO FLASH FLOODING NOW AT 8
Special weather statement, Mar 19, 9:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT MON MAR 19 2012

TXZ134-145-146-200330-
ELLIS TX-HILL TX-NAVARRO TX-
959 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL ELLIS COUNTY
  EASTERN HILL COUNTY
  WEST CENTRAL NAVARRO COUNTY

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF HILLSBORO...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BARDWELL...BARRY...BLOOMING
GROVE...BYNUM...CARL'S CORNER AND ITALY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3239 9671 3201 9654 3184 9700 3212 9714
TIME...MOT...LOC 0259Z 240DEG 27KT 3203 9700

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.